# SDR SWIA2025F01396

- Difficulty date: September 28, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 46,035 hours, 39,879 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA99994-REO 601R-55-11-792 REV-- DATED 5/24/25 MXCODEID110694-PR - COMPLY WITH PERMANENT REPAIR ON RA ID: 99994CRACK ON A NUTPLATE HOLE ON THE LH H-STAB RIB NO. 9 SPLICE (DWG: 600-23037 AL ALY ALCD 2024-T3, 0.032" NOM THK, REF) LOCATED ALONG LBL112.00. COMPLIED WITH TEMP REPAIRS PER REO 601-55-11-792. COMPLY WITH PERMANENT REPAIR OF L/H H-STAB RIB 9 SPLICE NUTPLATE HOLE CRACK (DWG: 600-23037 AL ALY ALCD 2024-T3, 0.032" NOM THK, REF) LOCATED ALONG LBL112.00 PER REO 601R-55-11-792 REV -- DATED 5/24/25 WITH IN 600 HOURS., PART NUMBER:   - , SERIAL NUMBER: 7954, POSITION:   (FILED OPEN)
